# SDR USAASB99219

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: 38762594
- Condition: Failed
- Location: Apu
- Part time: 1,099 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCO - FLT 538 - FLT DEPARTED MIA WITH THE NR 2 GENERATOR ON MEL.  AT FL290, THE APU INITIATED AN AUTO SHUTDOWN DUE TO AN OVERSPEED CONDITION.  SINCE AIRCRAFT WAS DOWN TO A SINGLE ELECTRICAL SOURCE, THE CAPT DECLARED AN EMERGENCY AND DIVERTED TO MCO.  FLT LANDED W/O FURTHER INCIDENT.  MX REMOVED AND REPLACED THE APU FUEL CONTROL (P/N 3608000-4) IN ASSOCIATION WITH MM 49-31-11.  GROUND RUN CHECKED NORMAL.  SUBSEQUENTLY, FLT 8052 DEPARTED MCO AND DURING CRUISE, THE APU FREQUENCIES DRIFTED UPWARDS UNTIL AUTO SHUTDOWN OF THE APU GENERATOR OCCURRED.  FLIGHT DIVERTED TO JAX THIS TIME AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE APU ELECTRONIC THREE-SPEED SWITCH PER MM.  RAN APU.  OPERATIO
